# SDR IPXA1165423

- Difficulty date: February 12, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 10,883 hours, 6,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bullnose
- Part number: A5790650007
- Part serial: FH1267
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT WING OTBD FLAP INBD BULLNOSE IS CHAFED.  ACCOMPLISHED REPAIR ON RT WING OTBD FLAP INBD BULLNOSE IAW SRM 57-50-00, PB 201, PARA 4H FIG 208.
